Alert archive / California / High Wind Warnings in 2022

High Wind Warning 5, NWS San Diego, CA

February 14, 2022Riverside County, San Diego County, California

NWS San Diego, CA issued this high wind warning at Feb 14, 2022, 2:20 AM PST for Riverside County, San Diego County, California. It took effect at Feb 14, 2022, 10:00 PM PST. It was in force for 27 hr. 11 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 14, 2022, 2:20 AM PST (10:20 UTC)
In effect from
Feb 14, 2022, 10:00 PM PST
Expired
Feb 16, 2022, 1:00 AM PST
In force
27 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 80 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 7:43 AM PSTNON-TSTM WND GST 73Toro Peak, CAMESONET STATION AT TORO PEAK (HPWREN).
Feb 15, 8:18 AM PSTNON-TSTM WND GST 587 Se Borrego Springs, CAWEATHER SPOTTER REPORT. WEATHER STATION DW1021 REPORTED 58 MPH GUST.
Feb 15, 9:30 AM PSTNON-TSTM WND GST 622 Nne Julian, CAMESONET STATION AT VOLCAN MOUNTAIN (SDGE).
Feb 15, 12:50 PM PSTNON-TSTM WND GST 667 Ene Cabazon, CAMESONET STATION WWAC1 WHITEWATER RAWS.
Feb 15, 8:00 PM PSTHEAVY SNOW 1Palomar Mountain, CABIRCH HILL, PALOMAR MOUNTAIN 5700 FEET.
Feb 15, 8:25 PM PSTLIGHTNING4 Ese Temecula, CATHUNDERSTORM FROM 825 TO 840 PM. SMALL HAIL. 6 CLAPS OF THUNDER AND 6 IN CLOUD LIGHTNING FLASHES.
Feb 15, 8:28 PM PSTHAIL 0.51 W Fallbrook, CAREPORT FROM MPING: HALF-INCH HAIL.
Feb 15, 9:16 PM PSTHEAVY RAIN 0.166 Nne San Diego, CASMALL HAIL. 0.03 IN 6 MINUTES FROM HEAVY SHOWER.
Feb 15, 9:56 PM PSTHAIL 0.254 S Mission Beach, CAHAIL, BRIEF THUNDERSTORM, LIGHT RAIN. HAIL COVERAGE ON GROUND AROUND 50%. HAIL BEGAN 9:45 ENDED 9:50PM PST.
Feb 15, 10:08 PM PSTHAIL 0.251 S Harbison Canyon, CA
Feb 15, 10:26 PM PSTHEAVY RAIN 0.615 W Ramona, CATOTAL RAIN, MOSTLY THIS EVENING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2022-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2022-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4885 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

609 
WWUS76 KSGX 141020
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
220 AM PST Mon Feb 14 2022

CAZ056-058-061-062-065-142300-
/O.UPG.KSGX.HW.A.0003.220215T0600Z-220216T0600Z/
/O.NEW.KSGX.HW.W.0005.220215T0600Z-220216T0300Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
220 AM PST Mon Feb 14 2022

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
PST TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 65 mph expected.

* WHERE...Riverside County Mountains, San Diego County 
  Mountains, Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning.

* WHEN...From 10 PM this evening to 7 PM PST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ055-060-142300-
/O.CON.KSGX.WI.Y.0014.220215T0600Z-220216T0300Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Big Bear City, Wrightwood, 
Victorville, Hesperia, and Apple Valley
220 AM PST Mon Feb 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 PM PST TUESDAY...

* WHAT...West winds 20 to 30 mph with gusts to 50 mph expected.

* WHERE...Apple and Lucerne Valleys and San Bernardino County 
  Mountains.

* WHEN...From 10 PM this evening to 7 PM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
5 follow-up statements
589 
WWUS76 KSGX 142112
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
112 PM PST Mon Feb 14 2022

CAZ056-058-061-062-065-150615-
/O.EXT.KSGX.HW.W.0005.220215T0600Z-220216T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
112 PM PST Mon Feb 14 2022

...HIGH WIND WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts to 70 mph, locally up
  to 80 mph in portions of the San Diego County mountains. 

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* WHEN...From 10 PM this evening to 10 PM PST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ055-060-150615-
/O.EXT.KSGX.WI.Y.0014.220215T0600Z-220216T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
112 PM PST Mon Feb 14 2022

...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys and San Bernardino County
  Mountains below 4000 feet.

* WHEN...From 10 PM this evening to 10 PM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CO

For more information from the National Weather Service visit
http://weather.gov/sandiego
256 
WWUS76 KSGX 150401
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
801 PM PST Mon Feb 14 2022

CAZ056-058-061-062-065-151300-
/O.CON.KSGX.HW.W.0005.220215T0600Z-220216T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
801 PM PST Mon Feb 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts to 70 mph, locally 
  up to 80 mph in portions of the San Diego County mountains.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* WHEN...From 10 PM this evening to 10 PM Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ055-060-151300-
/O.CON.KSGX.WI.Y.0014.220215T0600Z-220216T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
801 PM PST Mon Feb 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys and San Bernardino County 
  Mountains below 4000 feet.

* WHEN...From 10 PM this evening to 10 PM Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Moede
131 
WWUS76 KSGX 151101
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
301 AM PST Tue Feb 15 2022

CAZ056-058-061-062-065-152300-
/O.EXT.KSGX.HW.W.0005.000000T0000Z-220216T0900Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
301 AM PST Tue Feb 15 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 AM PST WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 70 mph.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* WHEN...Until 1 AM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ552-152300-
/O.EXB.KSGX.WI.Y.0014.220215T1800Z-220216T0500Z/
Orange County Coastal Areas-
Including the cities of Huntington Beach and Costa Mesa
301 AM PST Tue Feb 15 2022

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST
THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts to 35 mph expected.

* WHERE...Orange County Coastal Areas.

* WHEN...From 10 AM this morning to 9 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ055-152000-
/O.EXT.KSGX.WI.Y.0014.000000T0000Z-220215T2000Z/
San Bernardino County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
and Wrightwood
301 AM PST Tue Feb 15 2022

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southwest winds 25 to 35 mph with gusts to 60 mph.

* WHERE...San Bernardino County Mountains.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-152300-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-220216T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
301 AM PST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts to 60 mph.

* WHERE...Apple and Lucerne Valleys.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
072 
WWUS76 KSGX 152117
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
117 PM PST Tue Feb 15 2022

CAZ056-058-061-062-065-160615-
/O.CON.KSGX.HW.W.0005.000000T0000Z-220216T0900Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
117 PM PST Tue Feb 15 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts 65 to 75 mph, locally
  near 80 mph.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* WHEN...Until 1 AM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ060-160600-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-220216T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
117 PM PST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts 50 to 60 mph.

* WHERE...Apple and Lucerne Valleys.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ552-160500-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-220216T0500Z/
Orange County Coastal Areas-
Including the cities of Huntington Beach and Costa Mesa
117 PM PST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...West winds 10 to 20 mph with gusts to 30 mph.

* WHERE...Orange County Coastal Areas.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CO

For more information from the National Weather Service visit
http://weather.gov/sandiego
091 
WWUS76 KSGX 160510
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
910 PM PST Tue Feb 15 2022

CAZ552-160615-
/O.EXP.KSGX.WI.Y.0014.000000T0000Z-220216T0500Z/
Orange County Coastal Areas-
Including the cities of Huntington Beach and Costa Mesa
910 PM PST Tue Feb 15 2022

...WIND ADVISORY HAS EXPIRED...

Winds have fallen below Advisory levels. 

$$

CAZ056-058-061-062-065-160900-
/O.CON.KSGX.HW.W.0005.000000T0000Z-220216T0900Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
910 PM PST Tue Feb 15 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts 65 mph.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ060-160615-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-220216T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
910 PM PST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts to 50 mph.

* WHERE...Apple and Lucerne Valleys.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Moede

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Feb 13, 9:30 PM PST, 4 hours 50 minutes earlier.

Area forecast discussion, Feb 13, 9:30 PM PST, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
930 PM PST Sun Feb 13 2022

.SYNOPSIS...
Another day of warm and dry conditions. A pattern change early in
the week will bring noticeably cooler weather to Southern California
on Tuesday. Gusty west winds expected over the mountains, deserts,
and coastal waters Tuesday. A few light rain and mountain snow
showers expected as well. Dry conditions with a gradual warming
trend, with periods of Santa Ana winds Wednesday through the end of
the week.

&&

DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING
ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN
BERNARDINO COUNTIES...

Key Points:
*Significantly cooler, chance of rain, and gusty west winds Tuesday.
*Dry with warmer conditions and periods of weak Santa Ana
winds Wednesday through the end of the week.
*Another chance of precipitation early next week (low confidence in
details).

No changes were needed to the forecast this evening. The heat
advisory has been allowed to expire.

Clear skies continue to prevail across Southern California this
evening. The weakening offshore flow and increasing onshore flow
will result in cooling at the coast and in the western valleys
today. Cooling is expected to spread further inland Monday, with
temperatures 5 to 10 degrees cooler than today west of the
mountains. The cool conditions will reach all the way to the deserts
by Tuesday. High temperatures on Tuesday are forecast to be 10 to 20
degrees cooler than Monday.

Along with the cooler conditions, gusty winds and a chance of
showers are on tap for Tuesday. Gusty westerly winds will be
strongest over the mountain ridges, desert mountain slopes, and into
the deserts. Peak gusts will be 60 to 70 mph. Those higher gusts
near 70 mph will be focused to the San Diego and portions of the
Riverside County mountains. There is also a slight chance of rain
and mountain snow on Tuesday. Accumulations look mostly light, a
tenth of an inch or less west of the mountains, up to 0.20" in the
mountains, and no accumulation expected in the desert. Given the
inside track of the low pressure system, winds will be the main
impact of this system.

For Wednesday through the end of the week, the highly amplified
atmospheric wave pattern with the ridge off the coast and a trough
over the rockies, will ease. A period of northeasterly Santa Ana
winds expected late Tuesday into Wednesday and Thursday. Periods of
Santa Ana winds expected to continue into the weekend. Conditions
will gradually warm through the weekend. The various ensemble
members of the GFS/ECMWF show our next chance for measurable precip
comes early next week as shortwaves in NW flow aloft amplify south
along the West Coast.

&&

.AVIATION...
140305Z...FEW clouds at or abv 25,000 FT MSL with unrestricted vis
through Monday morning.

Gusty W-NW winds will develop after 21z Mon across the mtns and
desert slopes with weak-mdt up/downdrafts over and east of the mtns.

&&

.MARINE...
No hazardous marine conditions are expected through Monday
afternoon. West to northwest winds will strengthen Monday evening
through Tuesday. Expect wind gusts of 25 to 30 kts and combined seas
of 6 to 10 feet. A Small Craft Advisory is in effect from Monday
evening through early Wednesday morning.

&&

.BEACHES...
Short-period wind swell is expected to produce periods of elevated
surf late Tuesday through Wednesday, mainly on west-facing beaches
of Orange and San Diego Counties. Increased risks for rip currents
will likely accompany the surf.

&&

.FIRE WEATHER...
Santa Ana have weakened since this morning. Peak gusts are currently
25 mph through passes. Fire weather conditions will remain elevated,
due to locally gusty winds and relative humidity 5-10%. Onshore flow
returns Monday, bringing an increase in humidity and cooler
conditions for coastal areas. By Tuesday, strong onshore flow will
occur over the mountains and deserts as cooling and higher humidity
surge inland across the coastal basin.
Gusty west winds are expected in the mountains and deserts. There is
also a chance for some light precipitation along and west of the
mountains on Tuesday, but wetting rain is not expected. &&

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Watch from Monday evening through Tuesday evening for
     Coachella Valley-Riverside County Mountains-San Diego
     County Deserts-San Diego County Mountains-San Gorgonio Pass
     Near Banning.

     Wind Advisory from 10 PM Monday to 7 PM PST Tuesday for Apple
     and Lucerne Valleys-San Bernardino County Mountains.

PZ...Small Craft Advisory from 9 PM Monday to 4 AM PST Wednesday for
     Coastal Waters from San Mateo Point to the Mexican Border
     and out to 30 nm-Waters from San Mateo point to the Mexican
     Border Extending 30 to 60 nm out including San Clemente
     Island.

&&

PUBLIC/FIRE WEATHER...CO/JMB
AVIATION/MARINE/BEACHES...PG

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 1:19 PM PSTWinter Weather AdvisorySGXSan Bernardino41 hr

Nearby

High Wind Warnings in California, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.